On the solvability of the diophantine equation$ax$^{2}+$by$^{2}+$cz$^{2}=0 in imaginary Euclidean quadratic fields

Ove Hemer

TBD mathscidoc:1701.332065

Arkiv for Matematik, 2, (1), 57-82, 1952.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ]
@inproceedings{ove1952on,
  title={On the solvability of the diophantine equation$ax$^{2}+$by$^{2}+$cz$^{2}=0 in imaginary Euclidean quadratic fields},
  author={Ove Hemer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414346023874},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={1},
  pages={57-82},
  year={1952},
}
Ove Hemer. On the solvability of the diophantine equation$ax$^{2}+$by$^{2}+$cz$^{2}=0 in imaginary Euclidean quadratic fields. 1952. Vol. 2. In Arkiv for Matematik. pp.57-82. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414346023874.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved